# SDR DALA2022011000210

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,258 hours, 10,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3304 DOOR 3R SLIDE WILL NOT DISARM. CORRECTIVE ACTION: DISARMED DOOR 3R PER A330 MM 5271. ALL CKS GOOD. (8477588)
